MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 29417
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was broke.The target lesion was located in the liver.A 18 renegade catheter-infusion was selected for use.During the procedure, it was noted that the catheter broke upon advancing.The device was pulled out completely from the patient's body.The procedure was completed with another of same device.No complications were reported, and patient was good post procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The shipping hoop was hydrated, and the device was removed.The hub and shaft were visually inspected when returned.The renegade device showed multiple small bends and kinks.A fracture was noticed located 10.7cm from the hub.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The complaint was confirmed for a fracture.
 
Event or Problem Description

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15411627
Report Number2124215-2022-33887
Device Sequence Number6952460
Product Code DQO
UDI-Device Identifier08714729375395
UDI-Public08714729375395
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K020012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2024
Device Model Number29417
Device Catalogue Number29417
Device Lot Number0028659023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale